MAUDE Adverse Event Report: Spectrum Medical Ltd Quantum Heater-Cooler; Controller, Temperature, Cardiopulmonary Bypass

Spectrum Medical Ltd Quantum Heater-Cooler; Controller, Temperature, Cardiopulmonary Bypass
Model Number QHC1
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
User reported that the heater-cooler de-primed during the case and noticed leakage.There was no harm to the patient; however, device replacement was required during the procedure.
 
Additional Manufacturer Narrative
Device has been returned but is pending investigation.

Brand Name
Quantum Heater-Cooler
Common Device Name
Controller, Temperature, Cardiopulmonary Bypass
Manufacturer (Section D)
Spectrum Medical Ltd
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
Spectrum Medical Ltd
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key25043714
Report Number3006073153-2026-00119
Device Sequence Number10274025
Product Code DWC
UDI-Device Identifier05060434420961
UDI-Public05060434420961
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K212657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQHC1
Device Catalogue Number51-000058-00
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/07/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown